Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 152, NWS Blacksburg, VA

August 7, 20184 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 7, 2018, 6:51 PM EDT for 4 counties in Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 6:51 PM EDT (22:51 UTC)
Expired
Aug 7, 2018, 7:25 PM EDT
In force
34 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Campbell County, VA, Charlotte County, VA, Halifax County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
562 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

247 
WUUS51 KRNK 072251
SVRRNK
VAC031-037-083-143-072345-
/O.NEW.KRNK.SV.W.0152.180807T2251Z-180807T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
651 PM EDT TUE AUG 7 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Western Charlotte County in south central Virginia...
  Southeastern Campbell County in central Virginia...
  Northeastern Pittsylvania County in south central Virginia...
  Northwestern Halifax County in south central Virginia...

* Until 745 PM EDT

* At 651 PM EDT, a severe thunderstorm was located over Mt Airy,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brookneal...
  Mt Airy...
  Nathalie...
  Cody...
  and Leda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3686 7930 3701 7927 3710 7884 3681 7881
TIME...MOT...LOC 2251Z 266DEG 10KT 3693 7916 

HAIL...1.00IN
WIND...60MPH
 
$$

Loconto
2 follow-up statements
432 
WWUS51 KRNK 072318
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
718 PM EDT TUE AUG 7 2018

VAC031-037-083-143-072345-
/O.CON.KRNK.SV.W.0152.000000T0000Z-180807T2345Z/
Charlotte VA-Campbell VA-Pittsylvania VA-Halifax VA-
718 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR
WESTERN CHARLOTTE...SOUTHEASTERN CAMPBELL...EAST CENTRAL PITTSYLVANIA
AND NORTHWESTERN HALIFAX COUNTIES...

At 717 PM EDT, a severe thunderstorm was located over Leda, moving
east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brookneal...
Mt Airy...
Nathalie...
Cody...
and Leda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3690 7923 3702 7918 3710 7884 3681 7881
TIME...MOT...LOC 2317Z 266DEG 10KT 3694 7907 

HAIL...1.00IN
WIND...60MPH
 
$$

Loconto
519 
WWUS51 KRNK 072325
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
725 PM EDT TUE AUG 7 2018

VAC031-037-083-143-072335-
/O.CAN.KRNK.SV.W.0152.000000T0000Z-180807T2345Z/
Charlotte VA-Campbell VA-Pittsylvania VA-Halifax VA-
725 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
WESTERN CHARLOTTE...SOUTHEASTERN CAMPBELL...EAST CENTRAL PITTSYLVANIA
AND NORTHWESTERN HALIFAX COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However brief gusty 
winds and heavy rain are still possible with this thunderstorm.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3690 7923 3702 7918 3710 7884 3681 7881
TIME...MOT...LOC 2318Z 266DEG 10KT 3694 7904 

$$

Loconto

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:10 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Aug 7, 3:10 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
310 PM EDT Tue Aug 7 2018

.SYNOPSIS...
High pressure was centered over the southeastern United States
providing typical summer weather conditions with a daily threat
for mainly afternoon and evening thunderstorms and near
seasonal temperatures. A weak cold front is approaching from the
northwest and will provide better coverage of showers, and
greater threat for organized storms, to the region as it
crosses the area Wednesday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 305 PM EDT Tuesday...

For late this afternoon into early evening, instability have
increased per diurnal heating cycle and with little or no cap,
deep convection has formed over the mountains. Scattered showers
and thunderstorms a good bet into this evening with greatest
concentration along old outflow boundary that continues to sink
southeast from southeastern West Virginia this morning into
southwestern Virginia this afternoon. Aside for pulse storms
associated with the general heating of the day, there is a
chance for organization of storms to generate from this old
outflow boundary. This boundary favors robust deep convection
and yield strong to isolated severe storms WV/VA this afternoon
and evening. With PWATs in excess of 1.50, main threats would be
from torrential downpours and wet microbursts.

Showers will survive through the evening, living off residual
instabilities and outflow boundaries. Majority of the
convection, if not all, should dissipate around midnight. Debris
clouds from today's storms should limit dense fog from forming
overnight. Overnight lows will ranging from the mid to upper 60s
across the mountains to the low 70s east.

A weak cold front will approach the area tomorrow, but may not
enter the mountains until late in the day. If this is the case,
scattered thunderstorms will fire during the afternoon across
the mountains from heating and lingering outflow boundaries.
These prefrontal mountain showers may help stabilize the
environment before the front enters the area. Late in the day,
convection will start east of the Blue Ridge and in the vicinity
of a lee trough. Convection will likely become stronger across
the piedmont as the front jumps to this surface trough. With the
later arrival of the front tomorrow, more heating will help
destablize the atmosphere, therefore increasing the chances for
strong to severe storms across the area with the higher chance
for organize storms occuring east of the Blue Ridge. SPC
currently has the area in a marginal risk for storms producing
damaging winds. High temperature across the mountains will warm
into the 80s with low to mid 90s east.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 150 PM EDT Tuesday...

Enough upper support reaches southwest Virginia, northwest
North Carolina, and southeast West Virginia that thunderstorms
will be in full swing early Wednesday evening. Will be leaning
toward the timing and placement shown by the GFS for the showers
and thunderstorms on Thursday through Friday.

The surface front stalls across Tennessee and North Carolina
Thursday and Friday. This pushes the higher precipitable water
values into the Carolinas and Tennessee Valley. However, not
much change in temperatures behind the front.

Confidence was average for all elements.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 155 PM EDT Tuesday...

Models continued to advertise the same synoptic pattern over
the weekend as the past few runs, with an upper low closing off
over the Ohio Valley and Great Lakes. The Canadian showed little
movement of the upper low but the ECMWF and GFS have the low
lifting northeast and becoming an open wave by Tuesday. WPC
favors this more progressive solution.

This is a mild and wet pattern for the Mid Atlantic region with
deep southwest winds keeping moisture over the area, especially
Saturday and Sunday. A push of drier air works into the region
behind a front that comes through late Monday. Will keep
probability of precipitation behind the second front confined
to the western upslope area in the mountains.

Confidence was average for temperatures and below average for
timing of precipitation.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 130 PM EDT Tuesday...

Concerns this afternoon and evening are similar to yesterday
with heating of the day deep convection likely with build-ups
across the mountains leading to scattered showers and
thunderstorms. A more organized area of showers/thunderstorms
will be associated with the cold front in the Ohio Valley and
along any outflow boundary which emanates ESE this afternoon and
evening. There is some potential for organized line segments or
clusters of storms to develop this afternoon across WV/VA
resulting in gusty outflow winds and torrential downpours. Have
include VCTS for all TAF sites today with tempo 4SM SHRA that
may last 10-15 minutes.

Winds today will have a westerly flavor with gradual freshening
of the wind field today into Wednesday ahead of the approaching
cold front, speeds averaging 8-12 kts with gusts 15-20 kts,
with higher wind gusts associated with thunderstorm outflow.

Extended...

Best coverage of storms for the Virginias will occur mid-week
(Wednesday) associated with an upper level trof and passage of
the surface cold front. Focus will then shift south into the
Carolinas Thursday into Friday as the front stalls across the
southern Appalachians.

There is a lot of uncertainty in the forecast for the weekend.
Models are hinting at a cutoff low forming over the eastern
CONUS which suggests a wet pattern for the Mid-Atlantic and
greater potential for sub-VFR. Just not sure how much of an
impact this will have attm to Cigs/Vsbys.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...PM/RCS
Hazardous weather outlook, Aug 7, 4:10 AM EDT, 14 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
410 AM EDT Tue Aug 7 2018

VAZ007-010>014-016>020-022>024-032>035-043>047-058-059-WVZ042>044-
507-508-080900-
Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
410 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Some storms Wednesday afternoon and evening may produce locally
damaging wind, especially north of Route 460.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ009-015-080900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Smyth-Grayson-
410 AM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 7, 5:22 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
522 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     3 NNE SHAWSVILLE        37.21N 80.24W
08/07/2018                   MONTGOMERY         VA   PUBLIC

            ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF ROANOKE ROAD
            AND CROZIER ROAD

&&

PW
Special weather statement, Aug 7, 5:25 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
525 PM EDT TUE AUG 7 2018

VAZ045-046-059-072215-
Campbell-Appomattox-Charlotte-
525 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE...AND NORTHEASTERN
CAMPBELL COUNTIES AND THE SOUTHEASTERN CITY OF LYNCHBURG...

Until 615 PM EDT.

At 524 PM EDT, a strong thunderstorm was located over Rustburg,
moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Appomattox...
Phenix...
Red House...
and Concord.

This includes The following Location Liberty University.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3728 7866 3726 7868 3721 7869 3719 7868
      3720 7867 3707 7867 3718 7923 3738 7917
      3734 7866
TIME...MOT...LOC 2124Z 281DEG 16KT 3728 7910

Loconto
Special weather statement, Aug 7, 5:32 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
532 PM EDT TUE AUG 7 2018

VAZ047-072230-
Buckingham-
532 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL BUCKINGHAM COUNTY...

Until 630 PM EDT.

At 532 PM EDT, a strong thunderstorm was located near Schuyler,
moving east at 5 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Centenary.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3760 7843 3772 7865 3776 7861 3775 7858
      3776 7855 3776 7850 3780 7849 3779 7848
      3776 7847 3773 7840 3773 7836 3772 7836
TIME...MOT...LOC 2132Z 290DEG 6KT 3783 7864

Loconto
Local storm report, Aug 7, 5:33 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
533 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     2 E EAST BEND           36.21N 80.47W
08/07/2018                   YADKIN             NC   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN NEAR THE INTERSECTION OF ROUTE
            67 AND BUTNER MILL ROAD

&&

PW
Special weather statement, Aug 7, 5:57 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT TUE AUG 7 2018

NCZ005-006-VAZ033-043-044-058-072300-
Rockingham-Caswell-Henry-Franklin-Halifax-Pittsylvania-
557 PM EDT TUE AUG 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHERN ROCKINGHAM...NORTHWESTERN CASWELL...PITTSYLVANIA...WEST
CENTRAL HALIFAX...HENRY AND SOUTHEASTERN FRANKLIN COUNTIES...THE CITY
OF DANVILLE AND THE CITY OF MARTINSVILLE...

Until 700 PM EDT.

At 557 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Penhook to Leatherwood to Spencer.
Movement was east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Danville...
Eden...
Reidsville...
Martinsville...
and Wentworth.

This includes The following Locations The Martinsville Speedway,
Martinsville Airport, and Danville Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3653 8003 3654 8003 3654 8005 3660 8005
      3676 7985 3702 7962 3688 7907 3655 7922
      3633 7960
TIME...MOT...LOC 2157Z 292DEG 18KT 3695 7964 3673 7977 3660 8000

Loconto
Special weather statement, Aug 7, 6:44 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
644 PM EDT TUE AUG 7 2018

VAZ044-045-058-072345-
Halifax-Campbell-Pittsylvania-
644 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL CAMPBELL...NORTHEASTERN PITTSYLVANIA AND NORTHWESTERN
HALIFAX COUNTIES...

Until 745 PM EDT.

At 644 PM EDT, a strong thunderstorm was located over Mt Airy. the
storm is nearly stationary.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Mt Airy...
Cody...
Leda...
Straightstone...
and Chalk Level.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3690 7928 3703 7929 3710 7899 3686 7899
TIME...MOT...LOC 2244Z 264DEG 4KT 3695 7919

Loconto

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:10 PM EDTSpecial Weather StatementRNKPulaski35 min
Aug 7, 12:59 PM EDTSpecial Weather StatementRNKBath46 min
Aug 7, 1:35 PM EDTSpecial Weather StatementRNKBland, Tazewell55 min
Aug 7, 3:15 PM EDTSpecial Weather StatementRNKPulaski45 min
Aug 7, 3:25 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem50 min
Aug 7, 3:30 PM EDTSpecial Weather StatementRNKMontgomery45 min
Aug 7, 3:56 PM EDTSpecial Weather StatementRNKFloyd, Montgomery, City of Radford49 min
Aug 7, 4:12 PM EDTSevere Thunderstorm WarningRNKFranklin, Montgomery, Roanoke, City of Roanoke, City of Salem63 min
Aug 7, 4:29 PM EDTSpecial Weather StatementRNKCity of Lynchburg46 min
Aug 7, 4:47 PM EDTAreal Flood AdvisoryRNKAmherst, Bedford, Campbell, City of Lynchburg72 min
Aug 7, 4:56 PM EDTSpecial Weather StatementRNKHenry, Patrick49 min
Aug 7, 5:05 PM EDTSpecial Weather StatementRNKFranklin, Pittsylvania, City of Martinsville40 min
Aug 7, 5:25 PM EDTSpecial Weather StatementRNKCampbell50 min
Aug 7, 5:32 PM EDTSpecial Weather StatementRNKBuckingham58 min
Aug 7, 5:57 PM EDTSpecial Weather StatementRNKHenry, Pittsylvania, City of Danville, City of Martinsville63 min
Aug 7, 6:18 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania57 min
Aug 7, 6:44 PM EDTSpecial Weather StatementRNKCampbell61 min
Aug 7, 7:11 PM EDTSpecial Weather StatementRNKCharlotte49 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.